# SDR ASAA9780219

- Difficulty date: September 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N950AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53023
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bolts
- Condition: Loose
- Location: L1 Door
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - AFTER ARRIVAL OF FLT 603 - CREW REPORTED THE L1 DOOR HANDLE DID NOT OPERATE SMOOTHLY.  TIGHTENED LOOSE HANDLE ATTACH BOLTS ON L1 DOOR AND LUBED DOOR MECHANISM AND OPERATED NORMALLY.  (M)
